The minimum modulus of a linear map in operator spaces
Commun. Korean Math. Soc. 2008 Vol. 23, No. 4, 541-548
Printed December 1, 2008
Seung-Hyeok Kye
Seoul National University
Abstract : For a completely bounded linear maps between operator spaces, we introduce numbers which measure the degree of injectivity and surjectivity. The number measuring the injectivity is an operator space analogue of the minimum modulus of a linear map in normed spaces.
Keywords : minimum modulus, isometries, quotient maps, operator spaces
MSC numbers : 47L25, 46B28
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd